# SDR AALA202202011515

- Difficulty date: January 13, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,651 hours, 6,837 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9379
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 2,965 hours, 804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 LIFE RAFT RESERVOIR BELOW MINIMUM PRESSURE LIMIT. REPLACED #2 LIFE RAFT WITH SERVICEABLE UNIT IAW B737NG AMM 25-64-00.
